# SDR COEA2014031415908

- Difficulty date: February 10, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 33,352 hours, 44,665 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: S57110536200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FRONT SPAR LOWER STRIP SLAT HAS FRETTING CORROSION LEVEL 2 DAMAGE.  REPAIR IAW SRAS DT S-909 14 8250 DATED 2/27/14.
